The role of nonlinear beating currents in the theory of parametric-instabilities

Spencer Kuo, MC Lee, JA Fejer

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)9515-9518
JournalJOURNAL OF GEOPHYSICAL RESEARCH-OCEANS AND ATMOSPHERES
Volume98
Issue numberA6
StatePublished - Jun 1 1993

Cite this

The role of nonlinear beating currents in the theory of parametric-instabilities. / Kuo, Spencer; Lee, MC; Fejer, JA.

In: JOURNAL OF GEOPHYSICAL RESEARCH-OCEANS AND ATMOSPHERES, Vol. 98, No. A6, 01.06.1993, p. 9515-9518.

Research output: Contribution to journalArticle

@article{9a15295ee3a74aefabe69b5d7df90980,
title = "The role of nonlinear beating currents in the theory of parametric-instabilities",
author = "Spencer Kuo and MC Lee and JA Fejer",
year = "1993",
month = "6",
day = "1",
language = "English",
volume = "98",
pages = "9515--9518",
journal = "Journal of Geophysical Research",
issn = "0148-0227",
publisher = "Wiley-Blackwell",
number = "A6",

}

TY - JOUR

T1 - The role of nonlinear beating currents in the theory of parametric-instabilities

AU - Kuo, Spencer

AU - Lee, MC

AU - Fejer, JA

PY - 1993/6/1

Y1 - 1993/6/1

M3 - Article

VL - 98

SP - 9515

EP - 9518

JO - Journal of Geophysical Research

JF - Journal of Geophysical Research

SN - 0148-0227

IS - A6

ER -